# SDR 513NA0007

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,949 hours, 22,783 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Location: Auto Land
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO KSFB, NO AUTO LAND DISPLAYED ON AUTO LAND STATUS INDICATOR.  RESET RIGHT FCC AND RAN MCDP TEST PER MM 22-10-00.  ALL AUTO PILOT ENGAGE AND FCC CHECKS GOOD.
